# SDR GNB2005F00002

- Difficulty date: April 3, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Engine: Cont TSIO520*
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: 5000008124
- Condition: Frayed
- Location: Nose Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND RT NOSE STEERING CABLE BLENDED AND FRAYED AT PULLEY.  NEW MFG CABLES (STANLESS STEEL) LAST ONLY FRACTION OF TIME AS OLD STYLE CABLES.  HAS BECOME MUCH MORE COMMON OCCURRANCE.  (K)
